Structured backward errors for generalized saddle point systems

Xiao Shan Chen, Wen Li, Xiaojun Chen, Jun Liu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

In this paper we investigate structured backward errors for three kinds of generalized saddle point systems where the matrix is not symmetric and its (2,2) block is not zero and has perturbations. Computable formula of backward errors are derived. The expressions are useful for testing the stability of practical algorithms.
Original languageEnglish
Pages (from-to)3109-3119
Number of pages11
JournalLinear Algebra and Its Applications
Volume436
Issue number9
DOIs
Publication statusPublished - 1 May 2012

Keywords

  • Frobenius norm
  • Generalized saddle point system
  • Structured backward error

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this